# SDR 20010406CW009

- Difficulty date: February 1, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N430S
- Make and model: Piper PA-31
- Aircraft serial: 318252048
- Engine: Lyc O540*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK IN AREA OF FUEL PUMP ABOVE INJECTOR.  CAUSED FIRE.  HOSES WERE NOT REMOVED TO DETERMINE EXACT CAUSE.
